# SDR 2020F00146

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 368531694158101
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2458 DISCREPANCY: MAIN CABIN FLOOR BEAM STA-1197, RBL-74 UPPER FLANGE CORRODED. CORRRECTIVE ACTION: REPAIRED MAIN CABIN FLOOR BEAM STA 1197, RBL 74 UPPER FLANGE IAW E.O. #19244 REV.A, AND B767-200 SRM 53-00-51 FIG. 201.
